Consistency of Vanishingly Smooth Fictitious Play - Archive ouverte HAL Access content directly
Journal Articles Mathematics of Operations Research Year : 2013

Consistency of Vanishingly Smooth Fictitious Play

(1) , (2)
1
2

Abstract

We discuss consistency of vanishingly smooth fictitious play, a strategy in the context of game theory, which can be regarded as a smooth fictitious play procedure, where the smoothing parameter is time dependent and asymptotically vanishes. This answers a question initially raised by Drew Fudenberg and Satoru Takahashi.

Dates and versions

hal-01498243 , version 1 (29-03-2017)

Identifiers

Cite

Michel Benaïm, Mathieu Faure. Consistency of Vanishingly Smooth Fictitious Play. Mathematics of Operations Research, 2013, 38 (3), pp.437-450. ⟨10.1287/moor.1120.0568⟩. ⟨hal-01498243⟩
85 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More